MAUDE Adverse Event Report: ORTHO DEVELOPMENT BALANCED KNEE SYSTEM REVISION; TOTAL KNEE PROSTHESIS

ORTHO DEVELOPMENT BALANCED KNEE SYSTEM REVISION; TOTAL KNEE PROSTHESIS
Model Number 562-4400
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient had bilateral knee revision surgery on (b)(6) 2024.On (b)(6) 2025, the left knee was revised again.The current status of the right knee is unknown, the surgeon noted that both taper locks (femoral and tibial sleeve assemblies) of the left knee were loose.The explanted implants were discarded at the hospital.This is report 2 of 2 for the tibial side of this surgery.The original sleeve tibial tray was loose at the taper and thus explanted and discarded.The surgeon opted to leave the original tibial sleeve and stem in-situ as they were well-fixed.A new sleeve tibial tray was impacted into the original tibial sleeve taper that was still in the tibia from the original surgery.The removed tibial tray was a size 4.It was replaced with a new size 4 tibial tray.

Brand Name
BALANCED KNEE SYSTEM REVISION
Common Device Name
TOTAL KNEE PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key24172944
Report Number1722511-2026-00004
Device Sequence Number18567649
Product Code JWH
UDI-Device Identifier00822409040124
UDI-Public(01)00822409040124(17)290430(10)A302083
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number562-4400
Device Lot NumberA302083
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale